# SDR SIMA20140318015

- Difficulty date: March 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 25,669 hours, 17,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25LT CORRODED BETWEEN FRAMES FS 295.00 & FS 310.00.  R & R STRINGER 25LT FROM FS 280.00 TO FS 333.00 IAW SRM 51-42-06 & SRM 51-42-21.
